# SDR IPXA2016062905198

- Difficulty date: June 25, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 16,812 hours, 10,743 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: A5461229900100
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 PYLON PANEL 423BL HAS A CRACK ON INSIDE EDGE.  REPAIRED IAW SRM 54-52-51, FIG 204.
